Skip to Main content Skip to Navigation
Journal articles

Generalized Integral Operators and Applications

Abstract : We extend the theory of distributional kernel operators to a framework of generalized functions, in which they are replaced by integral kernel operators. Moreover, in contrast to the distributional case, we show that these generalized integral operators can be composed unrestrictedly. This leads to the definition of the exponential, and more generally entire functions, of a subclass of such operators.
Document type :
Journal articles
Complete list of metadata
Contributor : Antoine Delcroix Connect in order to contact the contributor
Submitted on : Wednesday, May 31, 2017 - 7:21:25 PM
Last modification on : Tuesday, May 11, 2021 - 11:36:04 AM


  • HAL Id : hal-01530755, version 1




Séverine Andouze-Bernard, Jean-François Colombeau, Antoine Delcroix. Generalized Integral Operators and Applications. Mathematical Proceedings, Cambridge University Press (CUP), 2006, 141 (3), pp.521-546. ⟨hal-01530755⟩



Record views